MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted following patient's complaint to fda (# mw5164341).According to the patient, she underwent several morpheu8 treatments 1.5 years ago for her existing hypertrophic scars, which allegedly got worse after the treatment.Since the patient chose to remain anonymous and no contact details are available, we cannot obtain any additional information and clinically assess the case.The case was assessed as reportable based solely on patient's narrative.It is plausible to assume that the patient already had an individual predisposition to hypertrophic scarring, since it was a pre-existing condition.Nevertheless, due to lack of contact details, exact root cause cannot be established.
 
Event or Problem Description
This report is submitted following patient's report to fda mw5164341, claiming "my scars got worse and caused more scarring" 1.5 years post morpheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21261957
Report Number3010511300-2025-00758
Device Sequence Number4273443
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityHispanic
Patient RaceWhite